# SDR RAIA00605004

- Difficulty date: May 1, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 10,839 hours, 9,848 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 8001 - RIC - MESSAGE BAGGAGE DOOR OPEN, MAINTENANCE ADJUSTED BAGGAGE DOOR SWITCHES.
